MAUDE Adverse Event Report: EMBOLX, INC. SNIPER; BALLOON OCCLUSION CATHETER

EMBOLX, INC. SNIPER; BALLOON OCCLUSION CATHETER
Model Number SBC0629-STR-150
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device has not been returned to the manufacturing facility for evaluation, therefore a failure analysis could not be completed.User facility report indicated no patient harm.Communications with physicians at the user facility revealed no knowledge of this occurrence.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported per hospital medwatch report # (b)(4): defective coating on the catheter caused a kink in the catheter.

Brand Name
SNIPER
Common Device Name
BALLOON OCCLUSION CATHETER
Manufacturer (Section D)
EMBOLX, INC.
530 lakeside dr., suite 200
sunnyvale CA 94085
Manufacturer (Section G)
EMBOLX, INC.
530 lakeside dr., suite 200
sunnyvale CA 94085
Manufacturer Contact
jeff pielemeier
530 lakeside dr, suie 200
sunnyvale, CA 94085
9519664917
MDR Report Key14131789
Report Number3011660785-2022-00001
Device Sequence Number14621893
Product Code MJN
UDI-Device Identifier00853359008032
UDI-Public(01)00853359008032(17)220628(10)EMX06282101R
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K180904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model NumberSBC0629-STR-150
Device Catalogue NumberSBC0629-STR-150
Device Lot NumberEMX062821-01R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Initial Report FDA Received Date04/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown